# SDR F3LA2023040700038

- Difficulty date: March 21, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 18,266 hours, 7,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Threshold
- Part number: D5368680500200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001226088-0020 UPON REMOVAL FOR ACCESS ON INSPECTION FOUND 261LG PANEL CORRODED AND REQUIRES REPLACEMENT.
CORRECTIVE ACTION: REPAIRED 261LG PANEL AS PER EA# N2-53R-37571 REV. ORIG REV DATE. N/A
TASK SUBJECT TO RII. THE EMBODIED REPAIR IS CATEGORY C MAJOR REPAIR AND MUST BE MADE PERMANENT WITHIN 3 MONTHS OF DEFERRAL DATE APRIL 5, 2023. DROP-DEAD DATE WILL BE JULY 5, 2023 AS PER EA #N2-53R-37571 REV. ORIG REV DATA N/A       //END//
